Journal article icon

Journal article

THE ORIENTATIONS OF THE ROTATION AXES OF RADIO GALAXIES .1. RADIO MORPHOLOGIES OF BRIGHT ELLIPTICAL GALAXIES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/163038

Authors


BIRKINSHAW, M More by this author
Journal:
ASTROPHYSICAL JOURNAL
Volume:
291
Issue:
1
Pages:
32-44
Publication date:
1985
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
URN:
uuid:02f409ef-f05a-4e99-a041-5eee233b8f92
Source identifiers:
373840
Local pid:
pubs:373840

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP